| Catalog Number |
PS-01672 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "a catheter is located in the patient, moisture is evidenced, it is displaced, and a perforation is evidenced, so it is decided to withdraw".The patient had been with the catheter for 4 days (from the icu), so it was not post-insertion.The catheter perforation is evident 5 centimetres from the insertion site.The patient had no harm or injury.
Event or Problem Description
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.